KIKNIM-P TAB Tablet – Nimesulide & Paracetamol

MRP - 840.00

Composition: NIMESULIDE 100MG + PARACETAMOL I.P. 325MG

Brand NameKIKNIM-P TAB
Pack Size10 X 2 X 10
Pack TypeBlister
Start Chat
SKU: 75354176a95f Category:

Description

NIMESULIDE 100MG + PARACETAMOL 325MG

• Synergistic Action Provides better relief from Fever, Pain & Inflammation.
• Minimum gastric disturbances, so high safety profile.
• Convenient BID dosing ensures high patient compliance

Indications:
• Pyrexia & Body Pain
• Traumatic Injury
• Low back pain
• Arthritis
• Muscular pain
• Spondylitis

Additional information

Brand Name

Composition

Pack Size

Pack Type